# SDR FDEA201209043215

- Difficulty date: September 4, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CEILING AREA OF M/D FLOORBEAM RT SIDE EDGE AREA GOT CRACK AT FR29 POSITION.  REPAIRED IAW EA 6-5310-149065 WITH AB6F SRM 53-10-15.  THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
